# SDR SWAA2022021611127

- Difficulty date: July 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,262 hours, 37,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO ALUNINUM FLOOR PANEL HAS 1/2' CRACK 2.5' FROM R/H SIDE & 34' FROM AFT EDGE. / CLOSING # 84852 PERFORMED INTERIUM REPAIR REF SRM 53-00-53-1A-1 SEE LOG PAGE #0778668 INSPECT 400 CYCLES REINSPECT EVERY 400 CYCLES PERMANENT REPAIR 4000 CYCLES
